Motrin IB Regular Strength Ibuprofen Tablets

by Motrin
$4.49

Motrin IB Regular Strength Ibuprofen Tablets alleviate aches and pains due to cold or flu, headaches, migraines, muscle soreness, joint and back ache, sprains, inflammation, menstrual cramps, and toothache. *

Medicinal Ingredients: Ibuprofen 200mg.Non-Medicinal Ingredients: Colloidal Silicon Dioxide, Corn Starch, Hypromellose, Iron Oxide Black, Polyethylene Glycol, Propylene Glycol, Sodium Cyclamate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.

For adults and children over 12 years of age: Take one to two tablets every four to six hours. Do not exceed six tablets per day.

200 mg, 24 Tablets